# SDR GLBA2013091900317

- Difficulty date: September 18, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THAT THE AIRSTAIR DOOR LOWER AFT FRAME CORNER AREA AT APPROXIMATELY FS 172.35 WAS CRACKED, 1.2" IN THE OTBD UPPER BEND RADIUS.  REPAIRED IAW EO 13-1900-53-061.  MAJOR REPAIR.
